# SDR AALA201909119005

- Difficulty date: September 10, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 69,738 hours, 26,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT ABOVE ROWS 1, AND 2 INOPERATIVE. RECONNECTED RECEDED CONNECTOR FOR EMERGENCY LIGHT ASSEMBLY ON CEILING PANEL ABOVE SEAT ROWS 1&2 AND OPS CHECKED IAW AMM 33-51-11. ***SUPPLEMENTAL ACTION: SECT.3, TT/TC.***
